Back
Saridon Analgesic Tablets

How does Saridon Tablet Help?

Saridon provides pain relief as fast as 30 minutes, after consumption, due to its unique triple action formula. Saridon is more efficacious than other analgesics such as paracetamol, ibuprofen, and aspirin. It has the advantages of fast onset of action and a combined analgesic effect. In a comparative study, patient with moderate to severe acute dentoalveolar pain where divided into five groups. Each group of patient were given one of the analgesics. The patients treated with saridon reported pain gone/partly gone and less pain when compared to paracetamol, ibuprofen, and aspirin 30 to 60 minutes after administering the medication. Therefore, the study provide that Saridon is a most effective pain killer. 22

Saridon reduces the pain caused by headache in 3 different ways.

Blocks Prostaglandin secretion:
Prostaglandin is a chemical that is released in tissues whenever there is damage or inflammation. Prostaglandin once released, activates nerves, which in turn relay the ‘pain’ signal to the brain. All three ingredients of Saridon – Paracetamol, Propyphenazone and Caffeine- block prostaglandin production. In the absence of prostaglandin the pain signals are not initiated and the person feel relief.

Block pain signal transmission:
Pain can only be felt in the body if the necessary signals reach the brain. The signals are passed from one nerve to another, till the signal reaches the brain. Paracetamol present in Saridon blocks this transmission of the signal from one nerve to another. Without any pain signal reaching the brain, the person does not feel the pain anymore.

Modulates the intensity of pain:
Once the pain signal reaches the brain, the brain decides on the intensity and severity of pain. Depending on this decision, the person will report the degree with which he or she is suffering. Paracetamol in Saridon helps to modulate this decision made by the brain and by doing so, decreases the perceived intensity of pain. Hence, when you take a Saridon, you will be able to tackle the pain better.

You can take Sadiron for the relief of mild to severe headaches, toothache, menstrual discomfort, postoperative and rheumatic pain, and for pain and fever associated with colds and flu.

Dosage

It is available in tablet form in most of the pharmacies and retail outlets.

Adults: 1- tablets single dose.

If necessary, 3 doses may be taken within 24 hours.

Not recommended for children younger than 12 years

Precautions

If you have liver problems and kidney problems then you should not take Saridon regularly for a prolonged period as it may affect liver and kidney function and may lead to analgesic nephropathy and irreversible renal insufficiency. Saridon should not be used regularly if you have Gilbert's syndrome, hematopoietic dysfunction because it can cause chronic headaches, asthma, chronic rhinitis or chronic urticaria.

You should avoid taking Saridon, without doctor’s consultation, if you have any of the following conditions:

  • Allergies to Saridon ingredients (paracetamol, propyphenazone, caffeine)
  • Glucose-6-phosphate dehydrogenase deficiency
  • Suffering from any illness or have suffered from any illness recently
  • Deficient or poor liver and kidney function

Saridon should not be given to infants or children under 12 years of age without a doctor’s consultation

It is recommended that Saridon should not be used during pregnancy without doctor’s consultation.

Key ingredients

The key ingredients of Saridon are:

  • Paracetamol I.P 250 mg
  • Propyphenazone I.P 150 mg
  • Caffeine I.P (anhydrous) 50 mg

Paracetamol:
Paracetamol is one of the key ingredients in most of the painkiller medicines. It has analgesic and antipyretic action. Therefore, it relives mild to moderate pain and fever.

Propyphenazone:
Propyphenazone has anti-inflammatory, analgesic and antipyretic activity. It alleviates pain, inflammation and fever.

Caffeine
Caffeine is a natural substance, which is extracted from coffee beans, tealeaves and cocoa. It stimulates our brain, gives a boost of energy and makes us alert. It is also has an analgesic action.
A combination of these active ingredients is highly effective and provides quick relief from the pain.